# SDR R61A2019040427348

- Difficulty date: March 27, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N873RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000144
- Aircraft time: 30,750 hours, 19,618 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066909001
- Condition: Corroded
- Location: Frame 89
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND WHILE REMOVING FASTENERS FOR STRINGER REPAIR FOUND SHEAR CLIP CORRODED AT FR 89 BETWEEN
STRG 27R AND 28R.  REMOVED AND REPLACED SHEAR CLIP AT FRAME 89 STRINGER BETWEEN 27R-28R REF. EMB SRM 51-40-08.  A/C REMAINS IN CHECK.
